When I was first diagnosed and put on levothyroxine I got clinical symptoms which I had never had previously, widespread muscle/joint pain, so painful I could barely walk, couldn't raise arms etc. strength left my body.
Have you changed the make of levothyroxine at all as sometimes fillers/binders can cause problems and it can also be a side effect of levothyroxine. I am on T3 alone and have normal health now. A link and excerpt for you.
Many hypothyroid patients have widespread and severe muscle pain. And many of these patients continue to have muscle pain as a residual symptom even after their endocrinologists place them on (and restrict them to) "replacement" dosages of thyroid hormone. When a patient continues to complain of muscle pain, the endocrinologist typically concludes that the pain must be caused by "something other than a thyroid hormone deficiency." The endocrinologist thinks that if the pain were caused by a thyroid hormone deficiency, then it would disappear since the patient is on a "replacement" dosage. The replacement dosage the endocrinologist refers to is a dosage that "replaces" the TSH level back to normal. Unfortunately, in general, this dosage does not adequate accomplish what's really important--replace the patient's tissue metabolism back to normal. Typically, the endocrinologist refers the patient who continues to complain of muscle pain to a rheumatologist for a fibromyalgia evaluation.
We have had many years of experience treating hypothyroid patients who also meet the criteria for fibromyalgia. The distinguishing symptom of fibromyalgia, of course, is muscle pain. When we permit these patients to use TSH-suppressive (but non-thyrotoxic) dosages of thyroid hormone, virtually all of them have complete relief from their muscle pain.